# SDR SWAA2021091406923

- Difficulty date: August 12, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 46,391 hours, 27,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RH TRANS ANGLEL HAS CORROSION ON CORNER SUPPORT BRACKET STA 767 ; / [01] REPLACED BRACKET PER SRM 51-40-02.; [02] REPLACED BRACKET PER SRM 51-40-02.; [03] C/W INSPECTION REPLACED BRACKET PER SRM 51-40-02.
